Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
135 Doctors are Online

Suspected fast moving virus attack my kidneys. Stopping Cell Cept cause problems to kidneys?

User rating for this question
Very Good
Answered by

Practicing since : 2004
Answered : 1217 Questions
Does stopping Cell Cept (mychophynolate) cause any problems regarding my kidneys?
Posted Thu, 27 Jun 2013 in Cancer
Answered by Dr. Indranil Ghosh 7 hours later
Thanks for your query.
I would like to know what kind of surgery for precancer is being planned for you. Cellcept is an immunosuppressive and for a reasonably major surgery this may cause problems with infection. On the other hand stopping cellcept may lead to flare-up of kidney injury.
We have to carefully balance the risk-benefits of each and take a decision. If the recovery period from surgery is expected to be short then we may well stop it and monitor the kidney functions carefully.
I am sure your surgeon and nephrologist have carefully considered all aspects and then taken this decision.

Hope I have answered your query. I will be available to answer further followup queries, if any.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Oncologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor